Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sheaves and differential equations


Author: Leon Ehrenpreis
Journal: Proc. Amer. Math. Soc. 7 (1956), 1131-1138
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0085419-7
MathSciNet review: 0085419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Séminaire E.N.S., 1950-1951 (mimeographed).
  • [2] -, Séminaire E.N.S., 1951-1952 (mimeographed).
  • [3] L. Ehrenpreis, Solution of some problems of division I, Amer. J. Math. vol. 76 (1954) pp. 883-903. MR 0068123 (16:834a)
  • [4] -, The division problem for distributions, Proc. Nat. Acad. Sci. U.S.A., vol. 41 (1955) pp. 756-758. MR 0076298 (17:877a)
  • [5] -, General theory of elliptic equations, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 39-41. MR 0076152 (17:854a)
  • [6] J. Leray, Hyperbolic differential equations, The Institute for Advanced Study, 1953 (mimeographed). MR 0063548 (16:139a)
  • [7] K. Kodaira, Mimeographed Lecture Notes at Princeton University, 1954-1955.
  • [8] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Thesis, Paris, 1955, Annales de L'Institut Fourier vol. 6 (1956) pp. 271-355. MR 0086990 (19:280a)
  • [9] deRham and Kodaira, Harmonic integrals, The Institute for Advanced Study, 1950 (mimeographed). MR 0037549 (12:279b)
  • [10] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. vol. 61 (1955) pp. 197-278. MR 0068874 (16:953c)
  • [11] -, Un théorème de dualité, Comment. Math. Helv., vol. 29 (1955) pp. 9-26.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0085419-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society